# SDR VTZA98318

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 114A703056A
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 6286 - IAD-CMH - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REPACKED NOSE GEAR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
